A “trained herbalist” in England somehow managed to overdose on Atropa belladonna and acted like an idiot – pretty much what everyone with an anticholinergic overdose acts like. Staring off into space, giggling like a moron, talking with people who aren’t in the room…it’s pretty amusing. Their cheeks are flushed red and their pupils are dilated wide open, giving their eyes a dark and mysterious appearance. Centuries ago, women used to ingest belladonna in order to appear more beautiful (“le bella donna” is Italian for “the beautiful lady). The trouble comes when you take too much of the atropine or any other anticholinergic compound – your heart rate speeds up, you become dehydrated and you might have seizures. You can get the same effects by ingesting jimsonweed (Datura stramonium) or swallowing a bottle of Benadryl. Doesn’t surprise me that a self-taught herbalist (whatever that is) would manage to poison herself.